MAUDE Adverse Event Report: UNOMEDICAL UM-D MINIMED MIO; UNO INSET II 60/6 SC1 BLUE MIMX

UNOMEDICAL UM-D MINIMED MIO; UNO INSET II 60/6 SC1 BLUE MIMX
Model Number MMT-943A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in united arab emirates.It was reported that the patient experienced an event of insulin flow blocked on (b)(6) 2025.Troubleshooting confirmed blockage in the tubing.No further information available.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., 88736
MX  88736
Manufacturer Contact
aaholmvej 1 - 3
osted, 4320 lejre
denmark, 4320
MDR Report Key21924480
Report Number3003442380-2025-07354
Device Sequence Number4221623
Product Code FPA
UDI-Device Identifier05705244020030
UDI-Public05705244020030
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-943A
Device Lot Number6006887
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown